# SDR HEEA107319

- Difficulty date: December 10, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 13,907 hours
- Engine: Allsn 250C30S
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE OIL TEMPERATURE SUDDENLY DROPPED TO ZERO.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE TO TEMP BULB IN THE ENGINE INTAKE AREA.
